Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 42, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 4, 2008, 7:53 PM CST for Clinton County, Illinois. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2008, 7:53 PM CST (01:53 UTC)
- Expired
- Mar 10, 2008, 9:07 PM CDT
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Clinton County, IL
The radar
The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River below Carlyle Dam Tailwater (CRLI2). The gauge peaked at 21.43 ft at Mar 7, 2008, 11:00 AM CST.
- Action stage
- 421.5 ft
- Minor stage
- 423.5 ft
- Moderate stage
- 431 ft
- Major stage
- 435 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05593000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 050153
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CST TUE MAR 04 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-060153-
/O.NEW.KLSX.FL.W.0042.080305T0153Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080306T0600Z.000000T0000Z.NO/
753 PM CST TUE MAR 04 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT CARLYLE TW.
* UNTIL FURTHER NOTICE.
* AT 7:30 PM TUESDAY THE STAGE WAS 424.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 425.1 FEET BY
EARLY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
KASKASKIA RIVER
CARLYLE TW 424 424.3 424.6 425.1 425.1 425.1 425.18 follow-up statements
000
WGUS83 KLSX 051833
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CST WED MAR 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING POINT ON THE
KASKASKIA RIVER...
CARLYLE LAKE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE DAM
ASSOCIATED WITH RECENT HEAVY RAIN AND ANTICIPATED SNOW MELT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-061833-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080306T0600Z.000000T0000Z.NO/
1233 PM CST WED MAR 05 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE LAKE TW
* UNTIL FURTHER NOTICE.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 424.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 425.1
FEET BY TOMORROW. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/06 03/07 03/08 03/09 03/10
KASKASKIA RIVER
CARLYLE TW 424 424.5 425.1 425.1 425.1 425.1 425.1000
WGUS83 KLSX 060346
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CST WED MAR 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
THE KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-070346-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080309T0000Z.000000T0000Z.NO/
946 PM CST WED MAR 05 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 424.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...RISE TO NEAR 424.7 FEET BY SATURDAY EVENING. ADDITIONAL
RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/06 03/07 03/08 03/09 03/10
KASKASKIA RIVER
CARLYLE TW 424 424.6 424.6 424.6 424.6 424.7 424.7000
WGUS83 KLSX 061541
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CST THU MAR 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARYLE LAKE...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-071541-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080309T1200Z.000000T0000Z.NO/
941 AM CST THU MAR 06 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 8:30 AM THURSDAY THE STAGE WAS 424.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 424.7 FEET BY
SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/07 03/08 03/09 03/10 03/11
KASKASKIA RIVER
CARLYLE TW 423.5 424.6 424.6 424.6 424.7 424.7 424.7000
WGUS83 KLSX 071524
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CST FRI MAR 07 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARYLE LAKE...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-081524-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080307T1800Z.000000T0000Z.NO/
924 AM CST FRI MAR 07 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 8:30 AM FRIDAY THE STAGE WAS 424.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY AT 424.7 FEET
FOR THE NEXT 5 DAYS.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/08 03/09 03/10 03/11 03/12
KASKASKIA RIVER
CARLYLE TW 424 424.7 424.7 424.7 424.7 424.7 424.7000
WGUS83 KLSX 081550
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 AM CST SAT MAR 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING...
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING CONTAINS NO ADDITIONAL PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-091550-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080310T1800Z.000000T0000Z.NO/
950 AM CST SAT MAR 08 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 9:30 AM SATURDAY THE STAGE WAS 424.3 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEARLY STEADY NEAR 424.5
FEET FOR THE NEXT 5 DAYS.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/09 03/10 03/11 03/12 03/13
KASKASKIA RIVER
CARLYLE TW 424 424.3 424.4 424.4 424.5 424.5 424.5000
WGUS83 KLSX 091429
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CDT SUN MAR 09 2008
...THE FLOOD WARNING CONTINUES FOR THE KASKASKIA RIVER...
AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING CONTAINS NO ADDITIONAL PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-101429-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080309T1800Z.000000T0000Z.NO/
929 AM CDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 8:30 AM SUNDAY THE STAGE WAS 424.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY NEAR 424.2 FEET.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/10 03/11 03/12 03/13 03/14
KASKASKIA RIVER
CARLYLE TW 424 424.1 423.6 423.6 424.2 424.2 424.2000
WGUS83 KLSX 100057
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT SUN MAR 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.NO PRECIPITATION IS FORECAST THROUGH MONDAY NIGHT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-110057-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080304T1758Z.080312T1800Z.000000T0000Z.NO/
757 PM CDT SUN MAR 09 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE.
* AT 7:30 PM SUNDAY THE STAGE WAS 423.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL SHOW SMALL FLUCTUATIONS THEN RISE
TO NEAR 424.1 FEET WEDNESDAY EARLY AFTERNOON. ADDITIONAL RISES MAY
BE POSSIBLE THEREAFTER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/10 03/11 03/12 03/13 03/14
KASKASKIA RIVER
CARLYLE TW 423.5 423.9 423.6 423.6 423.9 424.1 424.1000
WGUS83 KLSX 110207
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT MON MAR 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE KASKASKIA RIVER...
AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC027-110237-
/O.CAN.KLSX.FL.W.0042.000000T0000Z-080311T0207Z/
/CRLI2.1.ER.080304T1758Z.080310T1415Z.080310T1900Z.NO/
907 PM CDT MON MAR 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT CARLYLE TW.
* AT 8:30 PM MONDAY THE STAGE WAS 423.4 FEET.
* FELL BELOW FLOOD STAGE AT 2:00 PM MONDAY.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL THE NEXT 5 DAYS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/11 03/12 03/13 03/14 03/15
KASKASKIA RIVER
CARLYLE TW 424 423.4 423.4 423.4 423.3 423.3 423.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 4, 5:23 PM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 4, 5:23 PM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CST TUE MAR 4 2008
.DISCUSSION...
WELL IT DIDNT EVOLVE EXACTLY AS EXPECTED...AND THERE WERE SOME
AGONIZING MOMENTS EARLY THIS MORNING...BUT EVERYTHING SYNCHED AS
THE MORNING PROGRESSED AND THE MAJOR STORM MATERIALIZED MUCH AS
FORECAST. THE ENTIRE SYSTEM WENT THRU A DEEPENING PHASE THIS MORNING
WITH INCREASING SYNOPTIC SCALE LIFT...BUT MORE IMPORTANTLY A NICE
TROWAL DEVELOPED ALONG WITH ATTENDANT STRONG MID LEVEL FRONTOGENESIS
RESULTING IN A PERISTENT MODERATE-HEAVY SNOW WHICH IMPACTED THE
HEART OF THE ST LOUIS AREA. EARLY ON IT APPEARED THAT THE
INSTABILITY WAS SO GREAT THAT IT WAS CONTRIBUTING TO NUMEROUS
DISTINCT SEPARATE MESOSCALE BANDS. THERE WERE ALSO NUMEROUS REPORTS
OF THUNDER. HOWEVER AS TIME PROGRESSED AND THE INSTABILITY WAS
REALIZED...A DISTINCT DEFORMATION ZONE DEVELOPED WITH A FEW DOMINANT
MESOSCALE BANDS...AND THESE BANDS PRODUCED SNOWFALL RATES EXCEEDING
3 INCHES PER HOUR. THE AXIS OF THE HEAVIEST SNOWFALL WAS PRETTY
CLOSE TO WHERE FORECAST DESPITE WAVERING MODEL QPF FORECASTS IN THE
FINAL 36H. THERE APPEAR TO BE 2 MAIN AXIS...ONE NEAR A
CARLINVILLE-GODFREY-CREVE COEUR-EUREKA-POTOSI-ELLINGTON LINE WHERE
8-10 INCHES IS COMMON AND LOCAL TOTALS ARE AROUND A FOOT. THE OTHER
BAND APPEARS TO BE NEAR A STEELVILLE-UNION-NEW MELLE AXIS WITH 6-11
INCHES. THE LAMBERT SNOWFALL TOTAL WILL FINISH IN THE ALL-TIME TOP 5
FOR MARCH.
THE MID LEVEL LOW HAS BEGUN MOVING QUICKLY TO THE NORTHEAST AND
WILL CONTINUE A NORTHEAST TRACK INTO THE LOWER OHIO VALLEY THIS
EVENING. THE SNOW BAND HAS BEGUN TO PULL TO THE EAST AND ALSO
REDEVELOP ON THE ERN PERIPHERY...AND IT SHOULD CONTINUE TO PULL
EAST NORTHEAST THROUGH THE EVENING. 1-2 INCH SNOWFALL RATES WILL
CONTINUE WITH THE BAND PRIMARILY IN SOUTHWEST IL THRU THE LATE
AFTERNOON AND FIRST PART OF THE EVENING. WILL MAKE A FEW SLIGHT
ADJUSTMENTS TO THE HEADLINES AND LET THE EVENING CREW EXPIRE THEM
AT 600 PM. SOME BLOWING AND DRIFTING WILL CONTINUE INTO THE
EVENING. THE LOWER CLOUDS SHOULD CLEAR THIS EVENING IN THE
...WITH A FEW HIGH CLOUDS IN ITS WAKE. A NARROW WEAK HIGH
PRESSURE RIDGE WILL SETTLE ACROSS THE AREA TONIGHT TO NEAR THE MS
RIVER BY WEDNESDAY MORNING AND THIS SHOULD LEAD TO A VERY COLD
NIGHT OVER THE FRESH SNOW COVER. I HAVE CUT GUIDANCE BY 10 DEGREES
OR SO TONIGHT IN SNOW COVERED AREAS.
A SOMEWHAT UNSETTLED PATTERN WILL PERSIST THRU THE REMAINDER OF
THE WEEK. THE SHORTWAVE CURRENTLY MOVING THROUGH THE GREAT BASIN
AND ATTENDANT FRONTAL SYSTEM WILL IMPACT THE AREA ON WED AND WED
NIGHT. WAA WILL PREVAIL ACROSS THE REGION TOMORROW IN ADVANCE OF
THE SYSTEM WITH INCREASING CLOUDS AND A LOW CHANCE OF RAIN OR SNOW
ACROSS NRN MO AND CENTRAL IL FROM THE LATE MORNING INTO THE
EVENING. IM NOT REAL EXCITED ABOUT THE PCPN AS LIFT IS WEAK AND
MOISTURE NOT ALL THAT GREAT. I ALSO LOWERED THE HIGH TEMPS ACROSS
THE SNOW FIELD DESPITE THE WAA REGIME. IN THE WAKE OF THE ATTENDANT
COLD FRONT MOVING THROUGH WED NIGHT WE SHOULD SEE STRONG CAA WITH
GUSTY NW WINDS...STRATUS AND SCATTERED FLURRIES...WHICH WILL
PERSIST INTO THE FIRST PART OF THE MORNING ON THURSDAY FROM ERN MO
INTO IL.
ANOTHER MORE POTENT CLIPPER SHRTWV DIGS INTO THE AREA ON FRIDAY. I
HAVE INTRODUCED A CHANCE OF SNOW WITH THIS SYSTEM. DEPENDING ON
HOW THIS SYSTEM MATERIALIZES IT COULD BRING ACCUMULATING SNOWFALL
WITH LIGHT AMOUNTS. A FORMIDABLE SHOT OF COLD AIR WILL MOVE INTO
THE AREA FOR THE FIRST PART OF THE WEEKEND KEEPING TEMPS WELL BLO
NORMAL. FROM LATE WEEKEND INTO THE FIRST PART OF NEXT WEEK IT
LOOKS LIKE A MODERATION SHOULD START WITH TEMPS BACK TO NEAR
NORMAL BY MONDAY.
GLASS
&&
.AVIATION...
FOR THE 00Z TAFS...SURFACE LOW WAS LOCATED OVER WESTERN WV LATE THIS
AFTERNOON. LIGHT TO MODERATE SNOW ASSOCIATED WITH THE STORM HAS
MOVED EAST OF THE TAF SITES. SO JUST HAVE SOME LINGERING FLURRIES
FOR AN HOUR AT KSTL. REST OF TAF SITES REMAIN DRY. IN THE
MEANTIME...HIGH PRESSURE WILL BUILD INTO THE REGION WITH WINDS
DIMINISHING AND BECOMING VARIABLE. AS FOR CIGS...VFR CONDITIONS TO
PREVAIL FOR TAF PERIOD. DO HAVE ANOTHER FRONT THAT WILL BEGIN TO
AFFECT KUIN AND KSUS TOWARDS END OF TAF VALID PERIOD...BUT JUST SEE
AN INCREASE IN MID AND HIGH CLOUDS AND WINDS BECOMING MORE SOUTHERLY
AND SOUTHWESTERLY AHEAD OF FRONT. KUIN WILL SEE THIS FRONT MOVE
THROUGH AROUND 22Z WED.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR CRAWFORD-
FRANKLIN-IRON-JEFFERSON-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
LINCOLN.
IL...WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR BOND IL-
CLINTON IL-FAYETTE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
CALHOUN IL-GREENE IL.
&&
WFO LSXHazardous weather outlook, Mar 4, 6:28 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 628 PM CST TUE MAR 4 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 628 PM CST TUE MAR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THE SNOW WILL DIMINISH TO FLURRIES ACROSS EXTREME EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF RAIN OR SNOW ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ON WEDNESDAY AND WEDNESDAY NIGHT. THERE WILL BE ANOTHER CHANCE OF SNOW ACROSS PORTIONS OF THE AREA FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT TOTAL SNOWFALL AND ICE ACCUMULATIONS FROM TODAYS STORM TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Mar 4, 7:19 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM SNOW GREENVILLE 38.89N 89.40W
03/04/2008 M1.0 INCH BOND IL CO-OP OBSERVER
ALSO 3/4 INCH OF ICE ACCUMULATION.
&&
BDYELocal storm report, Mar 4, 7:24 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM SNOW HAZELWOOD 38.78N 90.36W
03/04/2008 M10.5 INCH ST. LOUIS MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 4, 7:30 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM SNOW ALBERS 38.54N 89.62W
03/04/2008 M1.5 INCH CLINTON IL CO-OP OBSERVER
&&
BDYELocal storm report, Mar 4, 7:32 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM SNOW MARYLAND HEIGHTS 38.72N 90.48W
03/04/2008 M8.0 INCH ST. LOUIS MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 4, 7:33 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM SNOW RAMSEY 39.14N 89.11W
03/04/2008 M2.0 INCH FAYETTE IL CO-OP OBSERVER
&&
BDYELocal storm report, Mar 4, 7:34 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM SNOW 2 N BALLWIN 38.62N 90.55W
03/04/2008 M8.0 INCH ST. LOUIS MO TRAINED SPOTTER
&&
BDYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 9:40 PM CST | River Flood Warning | LSX | Randolph | 4 days |
| Mar 5, 1:39 PM CST | River Flood Warning | LSX | Jersey | 32 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.